# SDR DHL2006780127

- Difficulty date: December 1, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB HAS 1 DAMAGED SCREW HOLES AT STAB STA 172 APPROX.  CUT OUT DAMAGED AREA, 3 PLACES AT 9.75" BY 1" BY 1", PER B727 SRM 55-10-5 FIG 1.  FABBED REPAIR ANGLE FROM 7075-T6, .080" BY 9' BY 1" BY 1.75", PO NR 9003505, PER B727 SRM 55-10-5 FIG 1.  TREATED, PRIMED, AND INSTALLED REPAIR ON SPAR PER B727 SRM 55-10-5 FIG 1 DETAIL 1, AND 51-10-2.
